# SDR SWAA2019080235516

- Difficulty date: July 18, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS. 500 TO  BS. 500D, LBL 23.      REPAIRED PLATE IAW SRM AND DWG.
